# SDR USAA010879

- Difficulty date: July 15, 2001
- Submitted: August 10, 2001
- Operation: Air carrier
- Aircraft: N255AU
- Make and model: Boeing 737201
- Aircraft serial: 22797
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Part time: 50,988 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND SIDE CHORDS WITH TWO CRACKS LEFT AND RIGHT .250 INCH, BS 178 WL 206 RBL 28 AND LBL 28.  DAMAGE SECTION REMOVED, SPLICED IN NEW CHORD SECTION PER EO 5300V157.  (M)
